Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 320, NWS Tulsa, OK

September 26, 20196 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 26, 2019, 12:21 AM CDT for 6 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2019, 12:21 AM CDT (05:21 UTC)
Expired
Sep 26, 2019, 1:00 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 9:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2544 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1570 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS54 KTSA 260521
SVRTSA
OKC037-113-117-131-143-147-260600-
/O.NEW.KTSA.SV.W.0320.190926T0521Z-190926T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1221 AM CDT Thu Sep 26 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  West central Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Northern Creek County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...
  Pawnee County in northeastern Oklahoma...
  Central Tulsa County in northeastern Oklahoma...

* Until 100 AM CDT.

* At 1220 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of Okesa to 4 miles east of
  Blackburn to 3 miles south of Perry, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Tulsa...                          Sand Springs...
  Pawnee...                         Owasso...
  Sapulpa...                        Jenks...
  Glenpool...                       Skiatook...
  Catoosa...                        Collinsville...
  Hominy...                         Cleveland...
  Mannford...                       Drumright...
  Kiefer...                         Barnsdall...
  Sperry...                         Kellyville...
  Oologah...                        Oilton...

This includes Interstate 44 between mile markers 199 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9657 3676 9619 3638 9562 3595 9605
      3587 9662 3616 9662 3616 9682 3624 9682
      3625 9692 3633 9693 3633 9699
TIME...MOT...LOC 0520Z 316DEG 33KT 3667 9620 3635 9652 3624 9730 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
652 
WWUS54 KTSA 260549
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1249 AM CDT Thu Sep 26 2019

OKC037-113-117-131-143-147-260600-
/O.CON.KTSA.SV.W.0320.000000T0000Z-190926T0600Z/
Rogers OK-Osage OK-Creek OK-Washington OK-Pawnee OK-Tulsa OK-
1249 AM CDT Thu Sep 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR WEST CENTRAL ROGERS...SOUTHEASTERN OSAGE...NORTHERN CREEK...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN PAWNEE AND CENTRAL TULSA
COUNTIES...

At 1249 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Ramona to 2 miles northwest of
Keystone State Park to 4 miles south of Stillwater, moving southeast
at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Sapulpa...
Jenks...                          Skiatook...
Collinsville...                   Mannford...
Drumright...                      Sperry...
Oilton...                         Ramona...
Avant...                          Westport...
Vera...                           Terlton...
Shamrock...                       Keystone State Park...
Walnut Creek State Park...        Turley...

This includes Interstate 44 between mile markers 202 and 223.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3639 9564 3597 9607 3589 9662 3616 9662
      3616 9671 3621 9635 3658 9597 3645 9573
TIME...MOT...LOC 0549Z 316DEG 33KT 3648 9598 3616 9630 3605 9707 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 11:53 PM CDT, 28 minutes earlier.

Area forecast discussion, Sep 25, 11:53 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1153 PM CDT Wed Sep 25 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A complex of showers and thunderstorms will continue to move
southeast and affect all sites overnight into early Thursday
morning. MVFR or lower conditions are expected in storms, and MVFR
ceilings will likely persist into Thursday afternoon. Ceilings
will improve to VFR by late Thursday afternoon and evening.

&&

.PREV DISCUSSION... /Issued 950 PM CDT Wed Sep 25 2019/

..UPDATE...

DISCUSSION...
Thunderstorm initiation continued across Northern Oklahoma this
evening along an elevated instability axis stretched across a
remnant outflow boundary positioned from North Central to
Northeast Oklahoma. At the same time...additional thunderstorms
were developing along/ahead of a cold front across Southeast
Kansas approaching Northeast Oklahoma. The storms along the
outflow boundary will have the potential for locally strong to
marginally severe winds and some hail...while the main severe
potential overnight will be associated with the convection
along/ahead of the approaching cold front.

Overnight tonight...ongoing thunderstorms along the outflow
boundary are expected to join up with the storms along the cold
front across Northeast Oklahoma and push southeastward through the
CWA. Locally damaging winds and also a limited hail threat will
be possible into the overnight hours with this activity. The
greater potentials looks to be across Northeast Oklahoma into
Northwest Arkansas. A severe thunderstorm watch has been issued
until 10z for much of the CWA.

The frontal boundary looks to stall across the northern half of
the CWA during the night which could allow for training storms as
convection has ample amounts of low level moisture to work with.
In response...periods of very heavy rainfall are forecast
overnight. 1-2+ inches of rainfall are possible with locally
higher amounts across mainly Northeast Oklahoma into Northwest
Arkansas. These rains on top of recent rains will allow for flash
flood conditions to be possible. Thus...will continue with the
current flash flood watch through 12z. There still may be a need
to expand the watch southeastward south of Interstate 40 and will
monitor conditions as the heavy rain axis sets up.

With the convection and frontal boundary stalling over the
region...low temps tonight look to range from the mid 60s near the
Kansas border to the upper 60s and lower 70s south of the stall
frontal boundary. For the evening update...have adjusted pops/wx
based on ongoing radar trends and the mentioned above with slight
tweaks to hourly temp/dewpoint/sky/wind grids based on latest
trends/obs.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Thursday for OKZ054>063-067>069.

AR...Flash Flood Watch until 7 AM CDT Thursday for ARZ001-002-010-011.

&&

AVIATION.....05
Hazardous weather outlook, Sep 25, 5:12 PM CDT, 7 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
512 PM CDT Wed Sep 25 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
512 PM CDT Wed Sep 25 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing With Main Threat After 10 PM.

FLASH FLOOD.
	RISK...Elevated.
	AREA...North of Interstate 40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Significant.
	AREA...North of Interstate 40.
	ONSET...After 10 PM.

	AREA AT GREATEST RISK...Far Northeast Oklahoma into Far
							Northwest Arkansas.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Much of Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A surface boundary leftover from the morning activity remained
positioned across the region late this afternoon. Strong surface
heating combined with ample amounts of low level moisture
interacting with the boundary could allow for a few strong to
marginally severe storms to develop into the evening hours. The
greater potential into the early evening hours is expected across
northeast Oklahoma into northwest Arkansas.

The main threat for severe weather will likely be late this evening
into the overnight hours as additional storms develop across far
northeast Oklahoma and far northwest Arkansas along an
approaching frontal boundary. A few thunderstorms will be capable
of producing hail to the size of quarters and damaging wind gusts
to 65 mph. Thunderstorms are expected to continue through much of
tonight, pushing south and east and transitioning to a heavy rain
threat, including the potential for flash flooding. A flash flood
watch is in effect from 10 PM through 7 AM tonight for much
Northeast Oklahoma and far Northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY AND SUNDAY...Thunderstorm Potential.
MONDAY AND TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms will likely be ongoing Thursday morning with the
greater potential across southeast Oklahoma into west central
Arkansas. Locally heavy rainfall will again be possible.
Precipitation is forecast to taper off by Thursday evening with a
brief dry period expected into Friday afternoon. Northwesterly
flow aloft will develop by late Friday and continue through much
of the weekend, leading to a continued thunderstorm potential. By
early next week, a building ridge will result in warm and dry
weather.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 25, 11:14 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1114 PM CDT Wed Sep 25 2019

ARZ001-OKZ063-260445-
Benton AR-Delaware OK-
1114 PM CDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 1145 PM CDT...

At 1114 PM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Jay to 3 miles southeast of
Pineville. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Rogers...                         Bentonville...
Jay...                            Bella Vista...
Pea Ridge...                      Gravette...
Decatur...                        Garfield...
Maysville...                      Hiwasse...
Miller...                         Centerton...
Avoca...                          Hill Top...
Walnut Hill...                    Lake Eucha State Park...
Zena...                           Cherokee City...

This includes Interstate 49 between mile markers 85 and 93.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

LAT...LON 3643 9388 3633 9421 3628 9477 3649 9493
      3652 9462 3650 9462 3650 9410
TIME...MOT...LOC 0414Z 283DEG 37KT 3647 9488 3655 9435
Special weather statement, Sep 25, 11:16 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1116 PM CDT Wed Sep 25 2019

OKZ054-260500-
Osage OK-
1116 PM CDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...

At 1116 PM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Hardy to near Billings. Movement was
east at 30 mph.

Dime to penny size hail and wind gusts up to 50 mph will be possible
with these storms.

Locations in or near the path include...
Shidler...                        Burbank...
Elgin...                          Grainola...
Foraker...                        Pearsonia...
Southern Kaw Lake...              Webb City...
Apperson...

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9610 3656 9676 3655 9681 3647 9690
      3646 9695 3649 9700 3653 9700 3655 9690
      3658 9689 3660 9692 3658 9698 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0416Z 282DEG 27KT 3699 9673 3656 9744
Special weather statement, Sep 25, 11:32 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1132 PM CDT Wed Sep 25 2019

OKZ054>058-260515-
Craig OK-Osage OK-Ottawa OK-Nowata OK-Washington OK-
1132 PM CDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHEASTERN OSAGE...
OTTAWA...NORTHERN WASHINGTON AND NOWATA COUNTIES UNTIL 1215 AM CDT...

At 1132 PM CDT, strong thunderstorms were located along a line
extending from 2 miles southwest of Hulah to near Bluejacket.
Movement was east at 30 mph.

Dime to penny size hail and winds in excess of 40 mph will be
possible with these storms.

Locations in or near the path include...
Bartlesville...                   Miami...
Nowata...                         Dewey...
Commerce...                       Fairland...
Quapaw...                         South Coffeyville...
Copan...                          Welch...
Delaware...                       Bluejacket...
Wyandotte...                      Lenapah...
Wann...                           Picher...
Bigheart...                       Bartlesville Municipal Airport...
Osage Hills State Park...         Hulah...

This includes Interstate 44 between mile markers 297 and 323.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.

LAT...LON 3699 9462 3674 9462 3666 9591 3679 9642
      3700 9609
TIME...MOT...LOC 0432Z 281DEG 25KT 3690 9607 3679 9504
Special weather statement, Sep 25, 11:44 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1144 PM CDT Wed Sep 25 2019

ARZ001-002-010-011-OKZ063-069-260530-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-Delaware OK-
1144 PM CDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN MADISON...
WEST CENTRAL CARROLL...NORTHERN WASHINGTON...SOUTHEASTERN DELAWARE
AND NORTHWESTERN ADAIR COUNTIES UNTIL 1230 AM CDT...

At 1143 PM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Jay to near Pea Ridge. Movement was
southeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms and
with gust front out ahead of the line of storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Jay...
Bella Vista...                    Lowell...
Pea Ridge...                      Gentry...
Tontitown...                      Bethel Heights...
Gravette...                       Cave Springs...
Decatur...                        South West City...
West Siloam Springs...            Colcord...
Kansas...                         Highfill...

This includes Interstate 49 between mile markers 66 and 93.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3623 9369 3609 9424 3612 9480 3616 9480
      3616 9488 3651 9477 3650 9398
TIME...MOT...LOC 0443Z 294DEG 31KT 3642 9473 3644 9412
Special weather statement, Sep 25, 11:48 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1148 PM CDT Wed Sep 25 2019

OKZ054-055-059-260515-
Osage OK-Pawnee OK-Washington OK-
1148 PM CDT Wed Sep 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...WEST CENTRAL WASHINGTON
AND PAWNEE COUNTIES UNTIL 1215 AM CDT...

At 1148 PM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Foraker to 6 miles northeast of
Fairfax to 3 miles east of Red Rock. Movement was southeast at 35
mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Pawnee...                         Hominy...
Cleveland...                      Fairfax...
Barnsdall...                      Shidler...
Wynona...                         Kaw City...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Maramec...                        Skedee...
Foraker...                        Bigheart...

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9631 3674 9593 3632 9620 3616 9658
      3616 9682 3624 9682 3625 9692 3633 9693
      3634 9703 3651 9703 3658 9689 3660 9692
      3659 9704 3662 9705 3669 9698 3669 9693
      3675 9689 3678 9675 3688 9675 3700 9644
TIME...MOT...LOC 0448Z 312DEG 29KT 3692 9644 3662 9661 3646 9711
Special weather statement, Sep 26, 12:12 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Thu Sep 26 2019

OKZ054-055-059-060-260545-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-
1212 AM CDT Thu Sep 26 2019

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE...SOUTHWESTERN
WASHINGTON...PAWNEE AND NORTH CENTRAL TULSA COUNTIES UNTIL 1245 AM
CDT...

At 1212 AM CDT, strong thunderstorms were located along a line
extending from Okesa to 6 miles northeast of Blackburn to Sooner
Lake. Movement was southeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Bartlesville...
Sand Springs...                   Pawhuska...
Pawnee...                         Skiatook...
Hominy...                         Cleveland...
Fairfax...                        Barnsdall...
Sperry...                         Ramona...
Wynona...                         Ochelata...
Jennings...                       Ralston...
Avant...                          Westport...
Vera...                           Osage...

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern Oklahoma.

LAT...LON 3670 9705 3668 9694 3674 9690 3681 9600
      3645 9588 3618 9607 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0512Z 296DEG 31KT 3672 9615 3645 9653 3644 9703

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:57 PM CDTRiver Flood AdvisoryTSACherokee, Delaware13 hr
Sep 25, 9:21 PM CDTSpecial Weather StatementTSARogers24 min
Sep 25, 9:45 PM CDTSpecial Weather StatementTSAOttawa45 min
Sep 25, 9:52 PM CDTSevere Thunderstorm WarningTSANowata, Washington33 min
Sep 25, 10:00 PM CDTSpecial Weather StatementTSAOttawa45 min
Sep 25, 10:09 PM CDTSpecial Weather StatementTSACraig36 min
Sep 25, 10:10 PM CDTSevere Thunderstorm WarningTSAOttawa50 min
Sep 25, 10:36 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
Sep 25, 10:40 PM CDTSpecial Weather StatementTSACraig, Nowata50 min
Sep 25, 10:44 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Sep 25, 10:59 PM CDTFlash Flood WarningTSAOttawa4 hr
Sep 25, 11:11 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers34 min
Sep 25, 11:14 PM CDTSpecial Weather StatementTSADelaware31 min
Sep 25, 11:16 PM CDTSpecial Weather StatementTSAOsage44 min
Sep 25, 11:28 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Washington3 hr
Sep 25, 11:32 PM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa, Washington43 min
Sep 25, 11:41 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa49 min
Sep 25, 11:48 PM CDTSpecial Weather StatementTSAOsage, Pawnee27 min
Sep 25, 11:49 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers26 min
Sep 26, 12:06 AM CDTFlash Flood WarningTSACraig, Nowata, Rogers4 hr
Sep 26, 12:09 AM CDTSevere Thunderstorm WarningTSAMayes, Nowata, Rogers, Washington51 min
Sep 26, 12:12 AM CDTSpecial Weather StatementTSAOsage, Pawnee33 min
Sep 26, 12:34 AM CDTSpecial Weather StatementTSADelaware, Mayes41 min
Sep 26, 12:59 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more46 min
Sep 26, 1:17 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah43 min
Sep 26, 1:30 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Sep 26, 1:43 AM CDTSpecial Weather StatementTSAWagoner47 min
Sep 26, 1:56 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah49 min
Sep 26, 2:26 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee49 min
Sep 26, 3:57 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pittsburg, Pushmataha48 min
Sep 26, 5:40 AM CDTAreal Flood AdvisoryTSAOsage, Tulsa3 hr
Sep 26, 6:30 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg3 hr
Sep 26, 7:11 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Wagoner5 hr
Sep 26, 8:49 AM CDTRiver Flood AdvisoryTSACherokee36 hr
Sep 26, 9:35 AM CDTAreal Flood AdvisoryTSALatimer, McIntosh, Okfuskee, Pittsburg115 min
Sep 26, 10:36 AM CDTFlash Flood WarningTSALatimer, Pittsburg3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.